Create an account
The Q&A section is no longer active in taking new questions. We would like to thank every person who trusted us in providing reliable and accurate answers to questions and problems. Due to lack of time available from the Ulamaa in the UK, we are unable to continue with this service.
The section will however remain available as an archive of previously answered question. To ask new questions, please consider the Q&A support section on the forum where members can assist in locating available answers from Ulamaa.

Hajj and periods,please answer it urgently....

Last updated: 2nd December 2006
Question ID: #3201
Short URL: http://qa.muftisays.com/?3201
Printer Friendly Version Email this page
marium
2nd December 2006

 
assalam-o-alikum
Can u tell us what happens if we get the periods during hajj or before hajj even after taking the pills...
One of our friend is going to hajj and has very irreguar periods,she has got treatment for her periods and now it has become regular again...She thinks she might get the periods problem back if she uses the pills for hajj...What can suggest to her in this condition,please answer it urgently as she is leaving after 2 weeks....thanks
jazakalla



Answer
Ulamaa
Ulamaa ID 09
Answer last updated on:
1st January 1970
Answered by:
Ulamaa ID 09
Location: Zambia
Bismillahir Rahmaanir Raheem

Al Jawaab Billahit-Tawfeeq

Respected brother/sister

http://www.muftisays.com/qa.php?viewpage=viewQA&question=2827

And Allah knows best